# SDR DALA2016111608839

- Difficulty date: November 27, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 64,032 hours, 45,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SETTLEMENT AND COUNTERSINK AREAS OF    WING ACCESS PANEL 1365C.   FOUND 6 ADJACENT COUNTERSINKS OUT OF  LIMITS. THE ACCESS PANEL WAS REPLACED.
